# SDR CA060803003

- Difficulty date: August 3, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 68,621 hours
- Engine: Pwa JT8D*
- System (JASC): 2611 · Smoke Detection
- Part: Controller
- Part number: 656020916
- Part serial: 00051
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) JUST AFTER ENGINE, ALL 3 ENGINES WERE STARTED AND THE FLIGHT CREW WERE CARRYING OUT THE AFTER START CHECKLIST, THE NR 2 ENGINE (FIRE WARNING) ILLUMINATED AND THE (FIRE BELL RANG). THE FIRE HAND WAS PULLED AND THE FIRE BOTTLE DISCHARGED LIGHT WENT OUT. MAINTENANCE CONFIRMED THAT THERE WAS NO FIRE AND THAT THE FIRE DETECTION UNIT HAD FAILED. THIS UNIT IS A ON CONDITION SOLID STATE PART. AIRCRAFT IS CURRENTLY ON THE GROUND AWAITING PARTS. (TC NR 20060803003)
